North Carolina, 2024

Damaging Winds in North Carolina, August 3, 2024

August 3, 2024 · NWS RNK · 4 events in 3 counties and zones

A nearly stationary front across western North Carolina, combined with|abundant moisture, helped to generate widespread showers and a few thunderstorms. A few of the thunderstorms increased to severe levels and produced damaging winds.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$77,000
Crop damage
$2,000
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS RNK wrote it up.

A nearly stationary front across western North Carolina, combined with|abundant moisture, helped to generate widespread showers and a few thunderstorms. A few of the thunderstorms increased to severe levels and produced damaging winds.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before the first event at Aug 3, 1:05 PM EST, 0 minutes earlier.

Area forecast discussion, Aug 3, 1:05 PM EST, 0 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
205 PM EDT Sat Aug 3 2024

.SYNOPSIS...
Numerous showers and thunderstorms are expected through this
evening with the potential for both heavy rain and damaging
winds. Less precipitation is expected Sunday into Tuesday.
Beyond that, rainfall chances will depend on the evolution and
track of Tropical Depression Four, but temperatures will be near
normal.

&&

.NEAR TERM /THROUGH SUNDAY/...
As of 145 PM EDT Saturday...

Key Messages:

1) Numerous thunderstorms this afternoon and evening, a few
instances of damaging winds and localized flooding possible.

2) A Severe Thunderstorm Watch has been issued for the foothills
and piedmont.

3) More fog and low stratus overnight into Sunday morning.

4) Additional convection tomorrow, mainly for the piedmont.

Showers and thunderstorms were increasing in coverage across
the forecast area this afternoon. A slightly-positively tilted
upper trough axis as well as a pre-frontal trough were advancing
from WNW to ESE across the forecast area. The upper trough's axis
was already entering our northern counties, and as such the
better dynamics will spend only a short time here before
shifting towards DC, Wakefield, and Richmond.

Looking at the latest mesoanalysis, DCAPE and MLCAPE increase
markedly east of the Blue Ridge, with about 30 kts of shear
between 0-3 km. This is enough for multicell and short line
segments such as we have been seeing the last hour or two, with
damaging winds being the main threat, and hail a secondary
threat. This is the basis for the Severe Thunderstorm Watch in
our area.

The slow-moving boundary, high PWATs, deep warm cloud depths,
and the boundary perpendicular to the flow point to a high
chance for urban and small stream flooding, and an increased
chance for flash flooding. A Flood Watch remains in effect for
much of the piedmont through 10 PM.

The coverage of precipitation will lessen overnight, but with
the stalled surface front still providing low level convergence
in the area, will leave a low probability of precipitation in
after midnight. This will be mainly for Rockingham Co. NC,
Caswell Co. NC, and Pittsylvania and Halifax Counties in VA
(extreme SE part of the piedmont in our area). The same area can
expect scattered showers and storms Sunday afternoon and
evening. These will have less severe potential, but heavy rain
is possible.

Highs tomorrow will be in the upper 70s to low 80s for the
mountains with partly to mostly sunny skies at times. The
piedmont will see highs in the mid to perhaps upper 80s.
Confidence in the near term forecast is moderate.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
As of 1255 PM EDT Saturday...

Key Messages:

1) Confidence is high for lower chances of showers and
thunderstorms during Monday and Tuesday.

2) Temperatures will trend slightly above seasonal values for
this time of year.

Weak high pressure will hold across the Mid Atlantic for the
early part of the week, while a frontal boundary remains
stalled along the East Coast. A tropical cyclone that could
become Tropical Storm Debby should cross Florida sometime on
Monday and traverse along the Georgia and South Carolina
coastline by Tuesday. It appears that subsidence from the
northwest side of this tropical cyclone will keep conditions
drier with only a low chance of showers and thunderstorms across
the Blue Ridge and eastward into the Piedmont for both Monday
and Tuesday. Temperatures should run slightly above normal with
highs ranging from the lower 80s to the lower 90s.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
As of 1255 PM EDT Saturday...

Key Messages:

1) Confidence is moderate for increasing chances of showers and
thunderstorms for the remainder of the week.

2) Temperatures will trend cooler due to increasing cloud cover
and chances of rain.

This part of the forecast is entirely dependent on the future
track of a tropical cyclone, which would likely be Tropical
Storm Debby, spinning somewhere along the Southeast coast. The
models continue to struggle significantly as the steering
currents become weak during Wednesday and Thursday. Increasing
tropical moisture could allow a growing chance of showers and
thunderstorms for locations along and east of the Appalachian
Mountains as the week progresses. Cloud cover will also
increase, which should keep temperatures lower with highs only
in the 70s and 80s. Once an upper level trough arrives over the
Great Lakes sometime by the end of the week, the flow aloft
should push the tropical moisture away from the Mid Atlantic.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
As of 130 PM EDT Saturday...

Plenty of MVFR stratus still out there, with scattering and
lifting being inhibited by higher cloud decks. Now that storms
have begun, it may be hard to combat the extra moisture, and
some sites may remain MVFR. TSRA is mainly form the Blue Ridge
west, but will gradually transition to the piedmont as well as a
pre-frontal trough and upper system advance.

VCTS remains in for all the local TAFs with the highest
confidence east of the Blue Ridge between now and 01Z/9PM.

Expect the areal coverage of precipitation to lessen overnight,
but with the stalled surface front providing low level
convergence in the area, will leave a low probability of
precipitation in after midnight, but not at TAF sites. Models
suggest MVFR or lower ceilings/fog behind the front late tonight
into Sunday morning. Additional showers possible Sunday for the
piedmont, mainly impacting LYH and DAN.

Average confidence for ceiling, visibility, and wind.

Extended Aviation Outlook...

Looking mainly dry and VFR for Sunday night through Tuesday at
this time, although late night/early morning fog is possible,
especially at LWB/BCB. Later in the week the potential for more
rain and gusty winds will depend on the development and track of
Tropical Depression Four.

&&

.HYDROLOGY...
As of 130 PM EDT Saturday...

Key message:

    - Flood Watch for Excessive Rainfall continues

A surface front will stall parallel to upper flow and mean
storm motion follows this southwest to northeast track which
supports higher rainfall amounts. Precipitable water values will
continue to be in the 1.5 to 2 inch range through tonight, which
also supports heavy rainfall rates. The Soil Moisture analysis
from the National Water Center shows ground conditions already
moist or saturated across much of southwest Virginia, northwest
North Carolina and southeast West Virginia. In collaboration
with neighboring NWS offices, have issued a Flood Watch for
excessive rainfall through this evening.

&&

.EQUIPMENT...
As of 145 PM EDT Saturday...

Observations from KDAN, Danville, Virginia may still be sporadic
for the rest of the day. Use with caution. Some elements of the
observation may be missing at times.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Flood Watch through late tonight for VAZ043>047-058-059.
NC...Flood Watch through late tonight for NCZ004>006.
WV...None.

&&

SYNOPSIS...SH
NEAR TERM...SH
SHORT TERM...AS
LONG TERM...AS
AVIATION...AMS/SH
HYDROLOGY...AMS
EQUIPMENT...AMS
Hazardous weather outlook, Aug 3, 4:37 AM EST, 8 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
537 AM EDT Sat Aug 3 2024

NCZ003-019-020-VAZ022>024-032>035-041000-
Surry-Wilkes-Yadkin-Roanoke-Botetourt-Rockbridge-Patrick-Franklin-
Bedford-Amherst-
537 AM EDT Sat Aug 3 2024

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia,
southwest Virginia and west central Virginia.

.DAY ONE...Today and tonight.

There is a marginal risk of excessive rainfall this afternoon and
evening. Localized flooding is possible.

There is a marginal risk of severe thunderstorms this afternoon and
evening. The primary threat is damaging wind.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ004>006-VAZ043>047-058-059-041000-
Stokes-Rockingham-Caswell-Henry-Pittsylvania-Campbell-Appomattox-
Buckingham-Halifax-Charlotte-
537 AM EDT Sat Aug 3 2024

...FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for north central North Carolina,
central Virginia and south central Virginia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

There is a slight risk of severe thunderstorms this afternoon and
evening. The primary threat is damaging wind.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ001-002-018-VAZ007-009>020-WVZ042>044-507-508-041000-
Ashe-Alleghany NC-Watauga-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-
Montgomery-Grayson-Carroll-Floyd-Craig-Alleghany VA-Bath-Mercer-
Summers-Monroe-Eastern Greenbrier-Western Greenbrier-
537 AM EDT Sat Aug 3 2024

This Hazardous Weather Outlook is for northwest North Carolina,
southwest Virginia, west central Virginia and southeast West
Virginia.

.DAY ONE...Today and tonight.

There is a marginal risk of excessive rainfall this afternoon and
evening. Localized flooding is possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 3, 8:06 AM EST, 4 hours 59 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
906 AM EDT Sat Aug 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     Tstm Wnd Dmg     2 NNE Todd              36.32N 81.58W
08/02/2024                   Ashe               NC   911 Call Center

            One large tree down across 194 South.

&&

SHH
Local storm report, Aug 3, 8:20 AM EST, 4 hours 45 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
920 AM EDT Sat Aug 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     Tstm Wnd Dmg     1 WNW Troutdale         36.70N 81.44W
08/02/2024                   Grayson            VA   911 Call Center

            Tree down on west side of town.

&&

SHH
Local storm report, Aug 3, 8:22 AM EST, 4 hours 43 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
922 AM EDT Sat Aug 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     Tstm Wnd Dmg     1 NNW Volney            36.62N 81.39W
08/02/2024                   Grayson            VA   911 Call Center

            Tree down.

&&

SHH
Local storm report, Aug 3, 9:11 AM EST, 3 hours 54 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Blacksburg VA
1011 AM EDT Sat Aug 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     Hail             2 W Princeton           37.37N 81.14W
08/02/2024  E0.25 Inch       Mercer             WV   Trained Spotter

            pea sized hail.

0222 PM     Tstm Wnd Dmg     1 WNW Troutdale         36.70N 81.44W
08/02/2024                   Grayson            VA   911 Call Center

            Tree down on west side of town.

0225 PM     Tstm Wnd Dmg     2 NNE Todd              36.32N 81.58W
08/02/2024                   Ashe               NC   911 Call Center

            One large tree down across 194 South.

0227 PM     Tstm Wnd Dmg     1 NNW Volney            36.62N 81.39W
08/02/2024                   Grayson            VA   911 Call Center

            Tree down.

0230 PM     Tstm Wnd Dmg     4 NNE Jefferson         36.47N 81.44W
08/02/2024                   Ashe               NC   Public

            260 Block of Deep Ford Road blocked by
            downed tree.

0358 PM     Tstm Wnd Dmg     1 W Lynchburg City      37.41N 79.17W
08/02/2024                   City of Lynchburg  VA   911 Call Center

            Thunderstorm winds blew down a tree on
            Thompson Drive.

0401 PM     Tstm Wnd Dmg     1 N Lynchburg City      37.44N 79.15W
08/02/2024                   Amherst            VA   911 Call Center

            Thunderstorm winds blew down a tree at the
            intersection of East Denver Avenue and
            Deaton Street.

0405 PM     Tstm Wnd Dmg     2 N Blairs              36.71N 79.39W
08/02/2024                   Pittsylvania       VA   911 Call Center

            Large pine tree down on Springlake Place.

0407 PM     Tstm Wnd Dmg     1 NNW Dry Fork          36.76N 79.42W
08/02/2024                   Pittsylvania       VA   911 Call Center

            Two large trees down across Rainbow Lane.

0407 PM     Tstm Wnd Dmg     Dry Fork                36.75N 79.42W
08/02/2024                   Pittsylvania       VA   911 Call Center

            Tree down on White Oak Circle.

0417 PM     Tstm Wnd Dmg     3 ESE Chatham           36.80N 79.36W
08/02/2024                   Pittsylvania       VA   911 Call Center

            Tree down on Fairview Road near Bob Neal
            Lane.

0430 PM     Tstm Wnd Dmg     3 WNW Ingram            36.78N 79.20W
08/02/2024                   Pittsylvania       VA   911 Call Center

            Thunderstorm winds blew a tree down onto
            power lines on 860 Mt. Tabor Road.

0441 PM     Tstm Wnd Dmg     2 NNW South Boston      36.72N 78.91W
08/02/2024                   Halifax            VA   911 Call Center

            Thunderstorm winds blew down a tree in South
            Boston.

0443 PM     Tstm Wnd Dmg     4 SSW Evergreen         37.25N 78.82W
08/02/2024                   Appomattox         VA   Trained Spotter

            Thunderstorm winds blew down a tree at the
            intersection of Red House Road and Fox Ridge
            Lane.

0444 PM     Tstm Wnd Dmg     4 WSW Evergreen         37.29N 78.85W
08/02/2024                   Appomattox         VA   911 Call Center

            Thunderstorm winds blew down a power line on
            3878 Promise Land Road.

0445 PM     Tstm Wnd Dmg     3 SW Evergreen          37.26N 78.82W
08/02/2024                   Appomattox         VA   Trained Spotter

            Thunderstorm winds blew down a tree at the
            intersection of Red House Road and Cub
            Creek.

0445 PM     Tstm Wnd Dmg     3 NE Spring Mills       37.26N 78.88W
08/02/2024                   Appomattox         VA   911 Call Center

            Thunderstorm winds blew down a tree on 1286
            Narrow Passage Road.

0445 PM     Tstm Wnd Dmg     4 N Red House           37.24N 78.81W
08/02/2024                   Appomattox         VA   911 Call Center

            Thunderstorm winds blew down a tree on 2398
            Red House Road.

0446 PM     Tstm Wnd Dmg     3 N Red House           37.23N 78.81W
08/02/2024                   Appomattox         VA   Trained Spotter

            Thunderstorm winds blew down a tree at the
            intersection of Red House Road and Robinson
            Road.

0446 PM     Tstm Wnd Dmg     2 WSW Evergreen         37.29N 78.82W
08/02/2024                   Appomattox         VA   911 Call Center

            Thunderstorm winds blew down a tree on 258
            Willow Oak Road.

0455 PM     Tstm Wnd Dmg     1 W Villa Heights       36.70N 79.92W
08/02/2024                   Henry              VA   911 Call Center

            Thunderstorm winds blew down a tree snapping
            a power pole on 2734 Appalachian Drive.

0507 PM     Tstm Wnd Dmg     Halifax                 36.77N 78.93W
08/02/2024                   Halifax            VA   911 Call Center

            Thunderstorm winds blew down two trees in
            the town of Halifax.

0510 PM     Tstm Wnd Dmg     1 N Ringgold            36.61N 79.30W
08/02/2024                   Pittsylvania       VA   911 Call Center

            Thunderstorm winds blew down a tree on 4700
            Ringgold Church Road.

0513 PM     Tstm Wnd Dmg     Scottsburg              36.76N 78.79W
08/02/2024                   Halifax            VA   911 Call Center

            Thunderstorm winds blew down a tree in
            Scottsburg.

0535 PM     Tstm Wnd Dmg     1 NE Ringgold           36.61N 79.29W
08/02/2024                   Pittsylvania       VA   911 Call Center

            Thunderstorm winds blew down a tree on
            600-BLK Ringgold Depot Road.

0550 PM     Tstm Wnd Dmg     2 SW Providence         36.48N 79.40W
08/02/2024                   Caswell            NC   Dept of Highways

            Thunderstorm winds blew down a large Oak
            Tree that blocked both lanes of 2455 Park
            Springs Road.

0552 PM     Tstm Wnd Dmg     1 NNE Providence        36.52N 79.36W
08/02/2024                   Caswell            NC   Dept of Highways

            Thunderstorm winds blew down a tree on the
            300 block of Walters Mill Road.

0555 PM     Flash Flood      Danville Airport        36.58N 79.34W
08/02/2024                   City of Danville   VA   Public

            Water was flowing across the eastbound side
            of US360 and water was deep enough to cover
            vehicle tires and overtop the front of some
            vehicles.

0555 PM     Tstm Wnd Dmg     2 ENE Providence        36.51N 79.33W
08/02/2024                   Caswell            NC   Dept of Highways

            Thunderstorm winds blew down a tree on 803
            Bertha Wilson Road.

0556 PM     Tstm Wnd Dmg     2 SSE Danville Airport  36.55N 79.33W
08/02/2024                   Pittsylvania       VA   911 Call Center

            Thunderstorm winds blew down a tree on a
            house, taking power lines down with it on
            Mountain Hill Road.

0600 PM     Tstm Wnd Dmg     2 SSE Blanch            36.49N 79.27W
08/02/2024                   Caswell            NC   Dept of Highways

            Thunderstorm winds blew down a large tree on
            1531 Old Statterfield Road.

&&

PW
Special weather statement, Aug 3, 12:21 PM EST, 44 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
121 PM EDT Sat Aug 3 2024

VAZ012>017-031815-
Grayson VA-Pulaski VA-Wythe VA-Floyd VA-Montgomery VA-Carroll VA-
121 PM EDT Sat Aug 3 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN Pulaski...WESTERN
FLOYD...SOUTHEASTERN WYTHE...CARROLL...EASTERN GRAYSON...AND
SOUTHWESTERN MONTGOMERY COUNTIES..INCLUDING THE CITIES OF RADFORD
AND GALAX THROUGH 215 PM EDT...

At 114 PM EDT, Doppler radar was tracking aN AREA OF THUNDERSTORMS
with very heavy rainfall along a line from Independence to Galax to
Hillsville to Copper Valley, moving northeast at 40 mph.

HAZARD...Very heavy potential flooding rainfall. Frequent cloud-to-
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Flooding of low-lying and poor drainage areas. Wind gusts
         to 40 mph are also possible.

Locations impacted include...
Radford...
Galax...
Hillsville...
Independence...
Fries...
Indian Valley...
and Patterson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3668 8123 3716 8053 3702 8036 3656 8102
      3657 8111
TIME...MOT...LOC 1714Z 237DEG 35KT 3690 8075

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

RAB

The radar

The Raleigh/Durham radar (KRAX), 103 km away, was scanning. The volume nearest the first event began at 18:03 UTC.

Open the radar archive at this moment

Event by event

4 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Caswell

When
August 3, 1:05 PM EST
Where
Caswell County, Anderson
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
911 Call Center
Coordinates
36.270, -79.350

Thunderstorm winds blew a tree down across a road. Damage values are estimated.

Thunderstorm Wind, Caswell

When
August 3, 1:26 PM EST
Where
Caswell County, 0.89 mi SE of Leasburg
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
36.390, -79.160

Thunderstorm winds blew a couple of trees down. Damage values are estimated.

Thunderstorm Wind, Wilkes

When
August 3, 2:45 PM EST
Where
Wilkes County, 1.99 mi SSE of Thurmond
Measured
65 kt (75 mph) estimated gust
Property damage
$10,000
Crop damage
$2,000
Reported by
Emergency Manager
Coordinates
36.343, -80.917

Thunderstorm winds blew portions of a tin roof and siding off a building then scattered the debris across the 1600 block of South Center Church Road. Additionally, in the same area, a power pole was blown over, and crops were damaged in a field. Damage values are estimated.

Thunderstorm Wind, Yadkin

When
August 3, 4:45 PM EST
Where
Yadkin County, 0.89 mi SE of Yadkinville
Measured
65 kt (75 mph) estimated gust
Property damage
$65,000
Reported by
Emergency Manager
Coordinates
36.120, -80.660

Thunderstorm winds caused a gas station canopy to fall on a car. Several trees were uprooted, all falling in the same direction. Damage values are estimated.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in North Carolina in 2024Every state in 2024This day in weather historyWarnings in North Carolina, August 2024

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1208412, 1208413, 1208414, 1208415.